# SDR ASAA2012090992864

- Difficulty date: September 9, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,252 hours, 6,894 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Arm
- Part number: 1853M33P06
- Part serial: LMDN7912
- Condition: Damaged
- Location: 2 Engine
- Part time: 29,104 hours, 10,411 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CDU FAULT CODE 73-30792 FOUND.  ACFT GROUNDED.  R & R NR 2 ENG EEC.  SOFTWARE VER 2044M25P14.  EEC TEST, DISCRETES TEST, FADEC TEST, ACTUATORS TEST ALL PASSED. IDENT/CONFIG CHECKS. NO FAULTS LOGGED.  REF MM 73-21-60, 71-00-00, 73-21-00.
